U.S. doctors online nowAsk doctors free
Canada
A 42-year-old female asked:

I have tingly hands and feet, that seem to be getting worse. the other thing i can guess to be a possibility is my use of robax nightly for a back/sore hip injury. i have been taking them for a few weeks and they helped but i now have numb feet/hands?

1 doctor answer2 doctors weighed in
Dr. Bennett Machanic
Neurology 52 years experience
Get diagnosed: The description suggests an evolving peripheral neuropathy, predominantly sensory. Granted, this could be secondary to drug or medication, but could also be due to vitamin deficiency, diabetes, etc. Best at this point, is to put your Robax on hold, contact your doctor and track down causation. We can help analyze this via virtual Concierge visit scheduled on HT.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jan 1, 2021

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.